# SDR DALA1250386809

- Difficulty date: October 8, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 54,589 hours, 16,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE L1 DOOR INOPERATIVE.   FOUND BATTERY PACK M731 FAULTY.  REPLACED BATTERY PACK IAW AMM 33-51 CHECKED GOOD. OK FOR SERVICE.
